# SDR AWXA200700719

- Difficulty date: May 27, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407633
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SLAT COVE SKIN CRACKED, WS 619.  REPLACED LEFT WING NR  2 SLAT COVE SKIN, WS 619 IAW B757-200 SRM 51-40-02.
